# SDR CALA2025080607385

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3244132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD COMPARTMENT CORROSION FOUND AT STRINGER 27R B.S. 540.   APPLIED CORROSION INHIBITING COMPOUND, TO THE INTERNAL SURFACES OF THE REPAIR AREA PER AMM 51-21-91-620-802.  ACCOMPLISHED REPAIR AT STRINGER 27R, BS 500I TO 540 IAW EC/RA 5330-07576.  INSTALLED REPLACEMENT STRINGER 27RT & REPAIR SPLICE AT BS 540 TO STA 500I+10 & FRAME SHEAR TIE PER SRM 51-40-02-0G -0 , SRM 53-00-03-2R-1 AND EC/RA 5330-07576.
